# SDR HEEA078308

- Difficulty date: March 21, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Aircraft: N496PH
- Make and model: Bell 407
- Aircraft serial: 53398
- Aircraft time: 2,385 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Bushing
- Condition: Worn
- Location: Lever
- Component: Lever
- Component part number: 406010425107
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR LEVER HAS WORN BUSHINGS.
